# SDR UALA2013031401521

- Difficulty date: March 13, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 59,521 hours, 7,034 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST SEAL BROKEN 6G.  KICK PANEL SEALS BROKEN 7A, 10A, 24A, 52A, 53A, 55A.  REPLACED SEALS.
